Skip to Main Content
Sams Club
Sams Club
Member ratings & reviews for
EXCEDRIN XS
4.7 out of 5 stars
stars2,490 ratings2,490 reviews
  1. 5 stars81% (2,026)
  2. 4 stars14% (353)
  3. 3 stars3% (70)
  4. 2 stars1% (23)
  5. 1 star1% (18)

Member photos

  • +832 images
Sort by |
Showing 561-570 of 2,490 reviews
Dec 16, 2024
stephanieb487_3716
5 out of 5 stars review

Fast pain relief in a small pill

[This review was collected as part of a promotion.] Thanks to Influenster and Excedrin for letting me try this in exchange for my honest review. I have headaches quite often. I know that what works for me might not work for someone else. What works for one headache might not help another the next day. The first time I tried this it worked quite well. The pills are small and easy to swallow. It has helped with a number of headaches now. Only yesterday did I have one that this didn't have much of an impact on. But neither did my normal headache medicine. It was just one of those the is going to last all day and the best I can hope for is a little relief. Based on how often you t has quickly helped relieve the pain of my headaches, I would recommend this product.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 24, 2024
kalih30_3346
4 out of 5 stars review

Strong, fast, effective

[This review was collected as part of a promotion.] These Excedrin Extra Strength are my go to for those stubborn tension headaches you get when your shoulders and neck feel tight and sore. They actually are very similar to Excedrin Tension Headache. For me, I find I use them when I need something a little stronger than your regular over the counter pain killers. Easy to open packaging and good value. I took of one star because these do contain caffeine which does upset my stomach a little.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 13, 2024
kristyc95_9861
4 out of 5 stars review

Fast relief

[This review was collected as part of a promotion.] Headaches will disappear quickly along with other aches and pains. There's enough coating on the tablets for them to slide down easily. There's enough coating pills are larger than I prefer but very effective. The plastic bottle has a child proof lid that isn't hard on arthritis ridden hands. I didn't notice an odor to the tablets.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 12, 2024
teena68_2959
4 out of 5 stars review

Works quickly

[This review was collected as part of a promotion.] This Excedrin was very effective in relieving my pain. It started to work within 30 minutes. It far outlasted other meds that do not also contain acetaminophen and caffeine. This Excedrin will be my go-to for headaches.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 20, 2024
dinas20_1505
5 out of 5 stars review

Quick and effective

[This review was collected as part of a promotion.] I've never used excedrin before I received this and was pleasantly surprised by how well it worked. I have a low tolerance for headaches so I always need something to work quick and effective. This was really great.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 11, 2024
palomav29_2082
5 out of 5 stars review

Excellent to eliminate bad headaches

[This review was collected as part of a promotion.] As someone who experiences occasional but intense headaches, Excedrin Extra Strength has been a reliable lifesaver in my medicine cabinet. What sets it apart is how quickly it starts working—within about 15 to 20 minutes, I already feel noticeable relief. It's a go-to solution when a headache threatens to derail my day. The combination of acetaminophen, aspirin, and caffeine seems to effectively target the pain, making it especially helpful for tension headaches or those that linger just behind the eyes. I appreciate that the tablets are easy to swallow, and the instructions are clear and straightforward. One thing to note is that the caffeine can be a bit stimulating, especially if you're sensitive to it. Taking it late in the afternoon might disrupt my sleep later, so I usually stick to daytime use. Also, it's not for everyone, especially if you have conditions that restrict the use of aspirin or caffeine. Excedrin Extra Strength delivers exactly what it promises—fast and effective headache relief. For anyone seeking a dependable over-the-counter solution for headaches, it's worth a try. Just be sure to follow the dosing instructions carefully to avoid overuse!

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 13, 2024
amy802_2918
5 out of 5 stars review

Streng

[This review was collected as part of a promotion.] Excedrin Extra Strength combines three active ingredients to provide strong over-the-counter relief for headaches and other kinds of pain. The fast-acting formula delivers extra strength headache relief—for some, relief starts in as little as 15 minutes.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 15, 2024
tiffybtiffy_1745
5 out of 5 stars review

Works!

[This review was collected as part of a promotion.] I had a bad headache after all the screaming from the circus and when I got home I took 2 and boy oh boy did it kick in with mins after I drank it with my tea. They're big but coated and doesn't have a bad smell. So I was able to take it with ease.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 16, 2024
beckyf36_7278
5 out of 5 stars review

Great headache relief

[This review was collected as part of a promotion.] Excedrin is great for headache relief. It has a wonderful combination of medication so I don't have to take multiple pills from different bottles at the same time. It works quickly and does not bother my stomach. Highly recommend!

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 18, 2024
aprilt007_8994
5 out of 5 stars review

Works great…

[This review was collected as part of a promotion.] I received my Excedrin Extra Strength Pain Relief Caplets for Headache Relief and I tried it for the first time the day after I got it. I took two tablets and it worked. Mind you I get headaches a lot and I have tried numerous over he counter meditation with no luck. My sister swore but these and after the last two times I took them I won't use anything else. Within 5-10 mins my headache was gone. Comes in a bottle that's child proof. 100, 260 mg caplets. I wanted to try this Excedrin but I always got let down but this product works and works for my weekly headaches. It's bad but I have a history of them and nothing helps but my prescription until now. It's nice to have a medication that works that isn't always prescribed. (Over the counter)

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026